# SDR SWAA2012092507972

- Difficulty date: August 26, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 53,331 hours, 43,211 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Guide
- Part number: 65C26603202A
- Part serial: PA849
- Condition: Broken
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT ANTI ICE SPRAY TUBE GUIDE BROKEN.  REMOVED AND REPLACED NR 4 SLAT PER MM.
